# SDR WTAA970155

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Annunciator
- Part number: 3471001001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - FLAP CONTROL FAULT ON TAKEOFF ROLL.  ABORTED TAKEOFF. MAINTENANCE REPLACED FLAP ANNUNCIATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
